Department of Economics and Business Economics

Brownian semistationary processes and conditional full support

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Original languageEnglish
JournalInternational Journal of Theoretical and Applied Finance
Volume14
Issue4
Pages (from-to)579-586
ISSN0219-0249
DOIs
Publication statusPublished - 2011
Externally publishedYes

See relations at Aarhus University Citationformats

ID: 48124808